A Sharp Inequality of Markov Type for Polynomials Associated with Laguerre Weight release_7sts6bqgtjgnbfoywibbzmrop4

by Holly Carley, Xin Li, RN Mohapatra

Published in Journal of Approximation Theory by Elsevier BV.

Volume 113p221-228 (2001)

Archived Files and Locations

application/pdf  115.1 kB
file_2laee5q3uvathby7yaasy26oky
web.archive.org (webarchive)
publisher-connector.core.ac.uk (web)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Year   2001
Language   en ?
Journal Metadata
Open Access Publication
Not in DOAJ
In Keepers Registery
ISSN-L:  0021-9045
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: ad6742a4-c664-4701-bd64-95f036aa1aac
API URL: JSON